# SDR SWAA2021072935015

- Difficulty date: December 8, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 46,518 hours, 27,739 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN FWD RIB CRACKED / REMOVED AND REPLACED DORSAL FIN FWD RIB AS PER B737-700 SRM 51-40-02-0G-0 AND DWG# 174A1008.
